# SDR UPS99830745

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CRACK 2.5 INCHES LONG STOP DRILL LOCATED BY RT MLG DOOR SWITCH.  PERM REPAIRS AT NEXT C CHECK.  FABRICATED AND INSTALLED NEW WEB AND ANGLE IAW DC8 SRM 51-3-0 & 51-1-21L.  TERMINATED AND SECURED WIRING TO GEAR SWITCH AND INTERPHONE JACK.  OPS CHECKED SWITCH IAW DC8 MM 32-60-0.
